April 28, 2010 6:58am CST
When was the last time that you took antibiotics? Now that I think about it, the last time I did was years ago, I think that I don't remember it anymore. I think the last time was about two years ago when I had a really bad cough. How about you? When was the last time that you took antibiotics and what did you take? For what was it?
29 Apr 10
Strange that I saw this discussion now. I am going to take my last antibiotic pill today. It was a 6 day course of Azithromycin. I had some skin problem and had to take it. Prior to this I took a course of antibiotic more than a year ago. It was for a throat infection that was not subsiding.
2 May 10
Hi there Cbeee! Thank you very much for your response. Well, nice to hear that this will be the last day for you to take an antibiotic pill. It can really help but it's nice that the last time you took antibiotics was more than a year ago. I heard too much of it is bad for our health.
5 May 10
Oh yes! Too much of antibiotics can cause problems in the long run. That is precisely why when it comes to antibiotics, self-medication is a complete no-no. We need to stick to the dosage prescribed by the doctor. Some antibiotics are mild and don't cause problems even in the long run. But there are those that can affect the kidneys and liver functions in later life.
27 May 10
Well, I take antibiotic that is prescribed by a medical doctor but since I was a trained paramedic, I too know a little bit about antibiotics and their uses. When I have a sore throat, it is an indication of a respiratory infection. Throat infection is termed as 'upper respiratory tract infection'(URTI). This infection can be treated easily with antibiotics. for my sore throat, the doctor always prescribes me with a course of tablet Erythromycin 250mg QID for 5 days. QID is a Latin term meaning four times a day.
• United States
21 May 10
I do my best not to take antibiotics, because they kill all bacteria, good and bad. However, since my immune system is compromised, I end up taking for dental work. I went to the dentist on Wed. Prior to that a couple of months ago for a urinary tract infection. I eat lots of yogurt to keep my good bacteria up.
28 Apr 10
i took them just a few days ago , it was due to some infection in the stomach ,you often visit places and eat anything that you like , that is what had happened to me.........they are really good i believe .......just take them and forget the disease.........but i wish never to take them again in life........because somtimes you know if wrong ones are taken they give you really bad side effects..one of my friend had some side effects of malaria ...antibiotic.......
29 Apr 10
Hi there Himanshuorange! Thank you very much for your response. A similar thing happened to my cousin the other day when we went to a fiesta and we partake in the feast prepared in five different houses. He had to take some meds because of his stomach's reaction to the different foods that he took.